# SDR DHL2001365032

- Difficulty date: August 18, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5200 · Doors
- Part: Fairing
- Component: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

On weekly check discrepance-FWD Lower cargo door cutout lower fairing has cracks and gauges at several places.1) Cut out damaged (cracked) areas and fabricated fillers I.A.W. A-300-SRM 51-40-11.2) O.K. to treat, prime and install repair installed fillers at FWD. lower fairing I.A.W. A-300 SRM 5140-11.3) Treated and Primed fillers and backup plates I.A.W.-A300-SRM-51-40-12 before installing
